# SDR AALA202204137701

- Difficulty date: April 2, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 67 AND FR 68 AT S23R. REPAIRED LOWER SILL PER SRM  53-41-14-300-001.
